# SDR FDEA201708092150

- Difficulty date: August 9, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 77,356 hours, 15,508 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70821
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT STATION 5-6, RBL 8.5, FOUND CROWN DAMAGED.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A, FIG 101, ALLOWABLE DAMAGE 1.  REPLACED THE SEAT TRACK IAW SRM 53-00-52-2R, FIG 201, REPAIR 1.
